| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that during infusion via female luer connector, the leak was found on y site.Occurred before use, no other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking y-site of an infusion set is confirmed and was determined to be supplier related.One 22 ga x 0.75 in.Safestep infusion set with a y-site was returned for evaluation.An initial visual observation of the returned safestep revealed little use residues throughout the returned device.A functional test of attempting to infuse water into the proximal valve using a 12 ml syringe revealed a leak in the y-site of the infusion set.The leak was observed to be coming out of the blue plug section of the y-site valve.A microscopic observation of the returned infusion set showed water leaking out of the blue valve of the y-site.No additional damage could be seen along the y-site.The complaint of a leaking y-site is confirmed and was determined to be related to the manufacture of the product.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description